RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 16, Issue 2  


SURVEY ARTICLE
Petro Mykhailovych Gudivok
M. Babych, V. M. Bondarenko, Yu. Drozd, V. V. Kirichenko, I. Shapochka
151

RESEARCH ARTICLE
A maximal $T$-space of $\mathbb{F}_{3}[x]_0$
C. Bekh-Ochir, S. Rankin
160
Reducibility and irreducibility of monomial matrices over commutative rings
V. M. Bondarenko, M. Yu. Bortos, R. F. Dinis, A. A. Tylyshchak
171
Differential graded categories associated with the critical semi-definite quadratic forms
O. Gnatiuk, N. Golovashchuk
188
Serial group rings of finite groups. $p$-solvability
A. Kukharev, G. Puninski
201
On some linear groups, having a big family of $G$-invariant subspaces
L. A. Kurdachenko, A. V. Sadovnichenko
217
Form of filters of semisimple modules and direct sums
Yu. Maturin
226
On derived $\pi$-length of a finite $\pi$-solvable group with supersolvable $\pi$-Hall subgroup
V. S. Monakhov, D. V. Gritsuk
233
Algorithms computing $O(n, \mathbb{Z})$-orbits of $P$-critical edge-bipartite graphs and $P$-critical unit forms using Maple and C#
A. Polak, D. Simson
242
Relative symmetric polynomials and money change problem
M. Shahryari
287
Classifying cubic $s$-regular graphs of orders $22p $ and $ 22p^{2}$
A. A. Talebi, N. Mehdipoor
293
Free $n$-nilpotent dimonoids
A. V. Zhuchok
299
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020